Discussions that mention accutane

Acne board


I just started accutane and am on 40mg a day for the first 10 days then up to 80 mg after that. I am on my 7th day and my face is completly red and feels very sunburned. which it's not from the sun. Not to mention I feel very flushed and itchy only on my face. Skin just feels hot to the touch. I have very sensitive skin to begin with and a very light complexion. Is this normal??? Im really worried and hopping this is just a stage that it will get better. I don't want to have a red face the whole 6 months. Any help would be appreciated.:confused:
Sad to say, this is normal with Accutane! My son was a dry as a bone while on it. He learned to combat the dryness with an oil free moisturizer and lip balm. His lips would get so dry they cracked and would bleed. I think we even ended up with some sort of prescription lip remedy. It was that bad! After using the balm and lotion, he got a good handle on the dryness. It was all well worth it bacause after just a few months of accutane, his skin cleared up beautifully. It's been about 2 years now since he quit the meds. He just gets the occasional pimple now. I still think its the best severe acne med out there. Hang in there!